American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Yi Zhang, Liwei Zhang, Jia Wu and Jianzhong Zhang. A perturbation approach for an inverse quadratic programming problem over second-order cones. Math. Comp. 84 (2015) 209-236.
Abstract, references, and article information   
View Article: PDF

[2] Lei-Hong Zhang and Wei Hong Yang. An efficient algorithm for second-order cone linear complementarity problems. Math. Comp. 83 (2014) 1701-1726.
Abstract, references, and article information   
View Article: PDF

[3] Shaohua Pan, Sangho Kum, Yongdo Lim and Jein-Shan Chen. On the generalized Fischer-Burmeister merit function for the second-order cone complementarity problem. Math. Comp. 83 (2014) 1143-1171.
Abstract, references, and article information   
View Article: PDF

[4] Igor V. Konnov. Descent Methods for Mixed Variational Inequalities with Non-Smooth Mappings. Contemporary Mathematics 568 (2012) 121-138.
Book volume table of contents
View Article: PDF

[5] Marcelo Queiroz, Joaquim Júdice and Carlos Humes, Jr.. The symmetric eigenvalue complementarity problem. Math. Comp. 73 (2004) 1849-1863. MR 2059739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Liqun Qi and Defeng Sun. Improving the convergence of non-interior point algorithms for nonlinear complementarity problems. Math. Comp. 69 (2000) 283-304. MR 1642766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] X. Chen, L. Qi and D. Sun. Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities. Math. Comp. 67 (1998) 519-540. MR 1458218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael M. Kostreva. Finite test sets and $P$-matrices . Proc. Amer. Math. Soc. 84 (1982) 104-105. MR 633288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1